# SDR YENA2025032400300

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 02449
- Aircraft time: 74,823 hours, 26,907 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#2121, FLL-LAX. (AIRCRAFT DECLARED AN EMERGENCY).' APPROX 3 HOURS INTO FLIGHT PERFORMING SYSTEMS CHECKS. THE HYD STATUS PAGE SHOWED AMBER LINE FROM GREEN SYSTEM RESERVOIR TO GREEN ENG  PUMP AND RESERVOIR INDICATOR WAS AMBER 3000 GREEN; ACCOMPLISHED VISUAL INSPECTION OF #1 ENG EDP AND SURROUNDING AREA. NO LEAKS FOUND. ON HYD QTY (ANALOG GAUGE) GREEN HYD WAS LOW. ON ECAM GREEN HYD WAS EXTREMELY LOW. SERVICED GREEN HYD  SYSTEM PER 29-91-00 RAN #1 ENG PER TSM 29-11-00-710-001A ALL SYS OPERATES NORMALLY NO LEAKS FOUND A/C OK FOR SVC. 71-00-00.'
